# SDR CALA2021021500174

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7154 AFT CGO - STA 1197+132 TO 1219 S-33R SKIN FOUND C ORRODED AS MARKED REF NR LP 9131154 AFT CGO STA 1197+132 TO 1219 S-33R SKIN REPAIRED AS PER EC/RA NO . 5360-01582 REV-. ATTACHED FORM 44.0008 ITEM 1-14 ACCOMPLISHED.
